# SDR MALA964934

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Frame
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, THE CARGO DOOR SILL FRAME AT FS 438 WAS FOUND TO HAVE A .25 INCH CRACK.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK, ENLARGING THE CUT OUT IN THE SILL, AND WET INSTALLING TWO DOUBLERS IAW FAC ARP 53-30-5507.  (X)
